1. bookTom 75 (2020): Zeszyt 1 (April 2020)
    Applied Mathematics'19
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1338-9750
Pierwsze wydanie
12 Nov 2012
Częstotliwość wydawania
3 razy w roku
Języki
Angielski
Otwarty dostęp

Necessary and Sufficient Conditions for Oscillatory and Asymptotic Behaviour of Solutions to Second-Order Nonlinear Neutral Differential Equations with Several Delays

Data publikacji: 24 Apr 2020
Tom & Zeszyt: Tom 75 (2020) - Zeszyt 1 (April 2020) - Applied Mathematics'19
Zakres stron: 121 - 134
Otrzymano: 11 Nov 2018
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1338-9750
Pierwsze wydanie
12 Nov 2012
Częstotliwość wydawania
3 razy w roku
Języki
Angielski

[1] AGARWAL, R. P.—BOHNER, M.—LI, T.— ZHANG, C.: Oscillation of second order differential equations with a sublinear neutral term,Carpathian J.Math. 30 (2014), 1–6.10.37193/CJM.2014.01.01Search in Google Scholar

[2] BRANDS, J. J. M. S.: Oscillation theorems for second-order functional-differential equations, J. Math. Anal. Appl. 63 (1978), no. 1, 54-–64.Search in Google Scholar

[3] BACULIKOVA, B.—DZURINA, J.: Oscillation theorems for second order neutral differential equations, Comput. Math. Appl. 61 (2011), 94–99.10.1016/j.camwa.2010.10.035Search in Google Scholar

[4] _______ Oscillation theorems for second order nonlinear neutral differential equations, Comput. Math. Appl. 62 (2011), 4472–4478.10.1016/j.camwa.2011.10.024Search in Google Scholar

[5] BACULIKOVA, B.— LI, T.—DZURINA, J.: Oscillation theorems for second order neutral differential equations, Electron. J. Quali. Theo. Diff. Eqn. 74 (2011), 1–13.Search in Google Scholar

[6] DŽURINA, J: Oscillation theorems for second order advanced neutral differential equations,Tatra Mt.Math. Publ., 48 (2011), 61–71.Search in Google Scholar

[7] HALE, J.: Theory of Functional Differential Equations.In: Applied Mathematical Sciences, 2nd ed. Vol. 3, Springer-Verlag, Berlin, 1977.10.1007/978-1-4612-9892-2Search in Google Scholar

[8] KARPUZ, B.—SANTRA, S. S.: Oscillation theorems for second-order nonlinear delay differential equations of neutral type, Hacettepe J. Math. Stat., 48 (2019), no. 3. 633–643.Search in Google Scholar

[9] LI, T.—ROGOVCHENKO, Y. V.: Oscillation theorems for second order nonlinear neutral delay differential eqquations, Abstr. Appl. Anal. 2014 (2014), ID 594190, 1–5.Search in Google Scholar

[10] PINELAS, S.—SANTRA, S. S.: Necessary and sufficient condition for oscillation of nonlinear neutral first-order differential equations with several delays, J. Fixed Point Theory Appl. 20 (2018) no. 27; https://doi.org/10.1007/s11784-018-0506-910.1007/s11784-018-0506-9Search in Google Scholar

[11] QIAN, Y.—XU, R.: Some new osciilation criteria for higher order quasi-linear neutral delay differential equations, Differ. Equ. Appl. 3 (2011), no. 3, 323–335.Search in Google Scholar

[12] SANTRA, S. S.: Existence of positive solution and new oscillation criteria for nonlinear first order neutral delay differential equations,Differ. Equ.Appl. 8 (2016), no. 1, 33–51.Search in Google Scholar

[13] SANTRA, S. S.: Oscillation analysis for nonlinear neutral differential equations of second order with several delays,Mathematica, 59(82)(1-2): (2017), 111–123.Search in Google Scholar

[14] SANTRA, S. S.: Oscillation analysis for nonlinear neutral differential equations of second order with several delays and forcing term,Mathematica, 61(84) (2019), no. 1, 63–78.Search in Google Scholar

[15] TRIPATHY, A. K.—PANDA, B.—SETHI, A. K.: On oscillatory nonlinear second order neutral delay differential equations, Differ. Equ. Appl. 8 (2016), no. 2, 247–258.Search in Google Scholar

[16] WONG, J.S.W.: Necessary and suffcient conditions for oscillation of second order neutral differential equations, J. Math. Anal. Appl. 252 (2000), no. 1, 342–352.Search in Google Scholar

[17] YANG,Q—XU, Z.: Oscillation criteria for second order quasi-linear neutral delay differential equations on time scales, Comput. Math. Appl. 62 (2011), 3682–3691.10.1016/j.camwa.2011.09.008Search in Google Scholar

[18] YE, L.—XU, Z.: Oscillation criteria for second order quasilinear neutral delay differential equations, Appl. Math. Comput. 207 (2009), 388–396.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo